# SDR JJBA20161220018

- Difficulty date: December 20, 2016
- Submitted: December 20, 2016
- Operation: Air carrier
- Aircraft: N11191
- Make and model: Emb EMB-145XR
- Aircraft serial: 14500935
- Aircraft time: 30,370 hours, 18,252 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Bulb
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ROW 18A OVERHEAD EMERGENCY LIGHT INOPERATIVE.  R & R THE BULB.
